# SDR GLBA201106291

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,516 hours, 38,694 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSP THE PILOT FOUND EMERGENCY EXIT 4C LATCH NOT SECURE.  MX INSPECTED EMERGENCY DOOR 4C FOUND LATCH ON OUTSIDE DOOR.  NOT SECURE REINSTALLED SECURE EMERGENCY DOOR 4C DOOR. SECURED REF MM 52-20-00 1(B).
